MathSciNet Relay Station
MathSciNet bibliographic data
MR3079248 53C24 (53C65)
Burago, Dmitri; Ivanov, Sergei Area minimizers and boundary rigidity of almost hyperbolic metrics. Duke Math. J. 162 (2013), no. 7, 1205–1248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement